HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Epilepsy (http://www.healthboards.com/boards/epilepsy/)
-   -   How to reduce dilantin (http://www.healthboards.com/boards/epilepsy/546672-how-reduce-dilantin.html)

karthi25 10-25-2007 06:29 AM

How to reduce dilantin
 
I am karthi(29 years) suffered from epilepsy 3 times in 1995 and I am taking 200mg dilatin everyday ie almost 12 years.Only in sleeping I met unconscious at that time. After taking Dilantin I did not get any problem(no side effect but bit drowsiness). How can I reduce dilantin and I scar to stop it. But in between I met 2 times in 2001 and 2003 because I forget to have it for 2 days.That also in sleeping time only. I am unmarried and will it affect my marriage life?
Please suggest me how to reduce this kepseals?

Travis from MN 10-25-2007 09:18 AM

Re: How to reduce dilantin
 
[B][SIZE="3"]Talk to your dr[/SIZE][/B]

Your Dr can help you draw up a plan and decide if it is safe to come off or not. When I came off (and switched meds) I used smaller size Kapsuls over many weeks with a plan drawn up by my Dr. He thought that 50mg/wk was safe, I went with 30mg to be even slower. Talking with your Dr is best advice I can give. Any faster rate will shock the system and possibly cause seizures.

Sometimes we just need to stay on meds, or change therapy.

--Travis

karthi25 10-26-2007 10:20 PM

Re: How to reduce dilantin
 
[QUOTE=Travis from MN;3275070][B][SIZE="3"]Talk to your dr[/SIZE][/B]

Your Dr can help you draw up a plan and decide if it is safe to come off or not. When I came off (and switched meds) I used smaller size Kapsuls over many weeks with a plan drawn up by my Dr. He thought that 50mg/wk was safe, I went with 30mg to be even slower. Talking with your Dr is best advice I can give. Any faster rate will shock the system and possibly cause seizures.

Sometimes we just need to stay on meds, or change therapy.

--Travis[/QUOTE]

Thank you Travis


All times are GMT -7. The time now is 06:28 PM.